Alert archive / Florida / High Surf Advisories in 2017
High Surf Advisory 7, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at Oct 8, 2017, 10:20 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2017, 10:20 AM CDT (15:20 UTC)
- Expired
- Oct 9, 2017, 7:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
755 WHUS44 KMOB 081520 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1020 AM CDT SUN OCT 8 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT TONIGHT... ...HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE BEACHES THROUGH MONDAY EVENING... ALZ265-266-FLZ202-204-206-090000- /O.NEW.KMOB.SU.Y.0007.171008T1520Z-171009T0500Z/ /O.EXT.KMOB.RP.S.0023.000000T0000Z-171009T2300Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- 1020 AM CDT SUN OCT 8 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * RIP CURRENTS AND SURF...THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH MONDAY EVENING. * WAVES AND SURF...5 TO 8 FEET...DECREASING TO 3 TO 5 FEET THROUGH THE EVENING. * TIMING...HIGH SURF WILL CONTINUE THROUGH LATE THIS EVENING WITH A HIGH RISK OF RIP CURRENTS THROUGH MONDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE LIKLEY. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE- THREATENING TO ANYONE ENTERING THE SURF. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA, PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. && $$
3 follow-up statements
762 WHUS44 KMOB 082356 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 656 PM CDT SUN OCT 8 2017 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... ...HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH MONDAY EVENING... ALZ265-266-FLZ202-204-206-090800- /O.EXT.KMOB.SU.Y.0007.000000T0000Z-171009T1200Z/ /O.CON.KMOB.RP.S.0023.000000T0000Z-171009T2300Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- 656 PM CDT SUN OCT 8 2017 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * RIP CURRENTS AND SURF...THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH MONDAY AFTERNOON. * WAVES AND SURF...4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET ON MONDAY. * TIMING...HIGH SURF WILL CONTINUE UNTIL EARLY MONDAY MORNING WITH A HIGH RISK OF RIP CURRENTS THROUGH MONDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE LIKLEY. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE- THREATENING TO ANYONE ENTERING THE SURF. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA, PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. && $$
263 WHUS44 KMOB 090903 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 403 AM CDT MON OCT 9 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY... ...HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH MONDAY EVENING... ALZ265-266-FLZ202-204-206-091715- /O.EXT.KMOB.RP.S.0023.000000T0000Z-171010T1100Z/ /O.CON.KMOB.SU.Y.0007.000000T0000Z-171009T1200Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- 403 AM CDT MON OCT 9 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * RIP CURRENTS AND SURF...THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH MONDAY AFTERNOON. * WAVES AND SURF...4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET ON MONDAY. * TIMING...HIGH SURF WILL CONTINUE UNTIL EARLY MONDAY MORNING WITH A HIGH RISK OF RIP CURRENTS THROUGH MONDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE LIKLEY. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE- THREATENING TO ANYONE ENTERING THE SURF. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA, PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. && $$
580 WHUS44 KMOB 091146 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 646 AM CDT MON OCT 9 2017 ..HIGH RISK OF RIP CURRENTS NOW IN EFFECT THROUGH TONIGHT... ALZ265-266-FLZ202-204-206-092000- /O.EXP.KMOB.SU.Y.0007.000000T0000Z-171009T1200Z/ /O.CON.KMOB.RP.S.0023.000000T0000Z-171010T1100Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- 646 AM CDT MON OCT 9 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY HAS EXPIRED... * RIP CURRENTS AND SURF...THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE- THREATENING TO ANYONE ENTERING THE SURF. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Oct 8, 10:14 AM CDT, 6 minutes earlier.
Area forecast discussion, Oct 8, 10:14 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1014 AM CDT Sun Oct 8 2017
.DISCUSSION...See updated information for land and marine areas below.
&&
.UPDATE...Cleaning up forecast package as we are dropping all
tropical warnings (wind and surge)at this time, as well as the
remaining flash flood watch. Winds are still gusting up to around
35 mph or so in some locations, especially along the coast, but
sustained winds have steadily decreased and should continue to do
so, therefore we see no necessity for a Wind Advisory. Most of the
heavy rain has moved on off to the east of our forecast area, but
still lingers somewhat down around Okaloosa county Florida but
will be ending there soon. So all Flash Flood Warnings have now
expired. Also allowed the Tornado Watch that was in effect for
eastern counties to expire at 10am. The only hazards that remain
are along the coast, where residual effects include high surf and
elevated rip current risks along the beaches. Tides also remain
around 2 to 3 feet above expected levels, but will gradually be
lowering through the course of the afternoon. Updated products are
being transmitted now. 12/DS
&&
.MARINE...
&&
.PREV DISCUSSION... /issued 627 AM CDT Sun Oct 8 2017/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...As Nate continues to track inland, expect lingering
showers through the afternoon hours over the western Florida
panhandle and interior southern Alabama. Moderate westerly winds
this afternoon (with frequent higher gusts in and around the
showers) gradually weaken and shift to more southerly tonight.
Expect the MVFR to locally IFR cigs to continue through the day.
Isolated to scattered showers then continue overnight tonight,
primarily closer to the coast, with patchy MVFR/IFR fog possible
outside of the showers. /49
PREV DISCUSSION... /issued 512 AM CDT Sun Oct 8 2017/
NEAR TERM /Now Through Sunday night/...KMOB radar is detecting
that the center of Tropical Storm Nate has crossed over the
Mississippi / Alabama state line into northern Washington county,
AL. Nate is forecast to continue moving north-northeast near 23
MPH across the northern portion of the forecast area early this
morning, approaching central Alabama. Tropical storm force winds
or frequent gusts to near tropical storm force will continue into
the early morning hours near the center of Tropical Storm Nate and
points eastward. The strong winds will continue to decrease
throughout the day, and the Tropical Storm Warning currently in
effect will likley be cancelled at 10 AM this morning.
Maximum storm surge between 5 to 8 feet across southwest Alabama
peaked overnight with the high tide, and water levels will
continue to decrease through tonight as Nate moving quickly away
from the area. Heavy rain bands across the eastern portion of the
forecast area will gradually move east, and the Flash Flood Watch
will likely be discontinued by noon.
The ongoing high surf conditions and coastal flooding will improve
throughout the day, however a high risk of rip currents will
persist through Monday evening due to long period swell that will
continue to approach the coast from the south.
High temperature today will range from 80 to 85 degrees. Low
temperatures tonight will be in the mid 70s, except for the upper
70s at the beaches. /22
SHORT TERM /Monday Through Tuesday night/...An upper level low
pressure area will move northeast from the desert southwest to the
midwest states Monday and Tuesday, while a large upper high
pressure area over the western Atlantic moves westward over the
region. Scattered to numerous showers and thunderstorms will
persist on Monday, followed by isolated to scattered showers and
thunderstorms Monday night and Tuesday. Dry conditions will return
Tuesday night.
High temperature Monday and Tuesday will range from 84 to 88
degrees. Low temperatures Monday night will range from 71 to 75
degrees, lowering slightly to between 68 to 73 degrees Tuesday
night./22
LONG TERM /Wednesday Through Saturday/...The large upper high
pressure area will persist over the region through the long term.
Meanwhile, a weak cold front approaches the region from the north
Wednesday morning will move across the forecast area and off the
coast Wednesday night. Surface high pressure will then build in
from the north across the southeast conus through the remainder
of the long term. Isolated to low-end scattered showers and
thunderstorms will linger through mid week, followed by dry
conditions Thursday night through Friday night. /22
MARINE...Tropical Storm Nate will continue to move north-
northeast across the southeast states through tonight. The strong
onshore winds will continue to decrease through tonight, with seas
gradually subsiding. The Tropical Storm Warning currently in effect
will likley be cancelled at 10 AM this morning. A light onshore flow
on Monday and Tuesday will turn to the east by midweek as a surface
ridge of high pressure builds north of the coast. A weak cold front
will then move through the area Wednesday night, followed by a light
offshore flow through the remainder of the week. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.
High Surf Advisory until midnight CDT tonight for ALZ265-266.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
High Surf Advisory until midnight CDT tonight for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ632-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Oct 8, 5:55 AM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 555 AM CDT Sun Oct 8 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 555 AM CDT Sun Oct 8 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight Please see our tropical products and check our website (www.weather.gov/mob) or the National Hurricane Center (www.hurricanes.gov) for the latest updates on Tropical Storm Nate. .DAYS TWO THROUGH SEVEN...Monday through Saturday Although Nate will be moving away, a lingering threat for dangerous to potentially deadly rip currents continues along area beaches into early Monday evening. No hazardous weather is expected Monday night through Saturday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Saturday. GMZ630>635-650-655-670-675-091100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 555 AM CDT Sun Oct 8 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Please refer to the latest marine weather message issued by the National Weather Service in Mobile and the latest forecasts from the National Hurricane Center regarding Tropical Storm Nate. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time.
In the hours before
Local storm report, Oct 8, 6:28 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
628 AM CDT SUN OCT 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM TROPICAL STORM 1 WNW BAY MINETTE 30.89N 87.79W
10/08/2017 BALDWIN AL LAW ENFORCEMENT
NUMEROUS POWER LINES REPORTED DOWN IN BAY MINETTE.
0529 AM TROPICAL STORM 2 E DESTIN 30.41N 86.46W
10/08/2017 OKALOOSA FL ASOS
THE DESTIN ASOS REPORTED A WIND GUST OF 58 MPH.
0540 AM TROPICAL STORM GRAND BAY 30.48N 88.34W
10/08/2017 MOBILE AL FIRE DEPT/RESCUE
SEVERAL TREES DOWN IN GRAND BAY. RELAYED VIA SOCIAL
MEDIA.
&&
CLLocal storm report, Oct 8, 6:59 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
659 AM CDT SUN OCT 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM STORM SURGE 2 SW PENSACOLA 30.40N 87.22W
10/08/2017 M3.10 FT ESCAMBIA FL MESONET
TIDAL GAUGE AT PENSACOLA REPORTS 3.1 FT MHHW.
0600 AM TROPICAL STORM JACKSON 31.51N 87.89W
10/08/2017 CLARKE AL EMERGENCY MNGR
TREE DOWN AT THE INTERSECTION OF DEPOT ROAD AND COMMERCE
STREET IN JACKSON.
0600 AM TROPICAL STORM GROVE HILL 31.71N 87.78W
10/08/2017 CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA REPORTS TREES AND POWER LINES DOWN IN
GROVE HILL.
&&
CLLocal storm report, Oct 8, 7:11 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
711 AM CDT SUN OCT 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TROPICAL STORM WHATELY 31.65N 87.71W
10/08/2017 CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA RELAYED A REPORT THAT A TREE FELL ON A
HOUSE AND TWO VEHICLES IN WHATLEY.
&&
CLLocal storm report, Oct 8, 7:53 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
753 AM CDT SUN OCT 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TROPICAL STORM THOMASVILLE 31.91N 87.74W
10/08/2017 CLARKE AL EMERGENCY MNGR
TREES AND POWER LINES DOWN IN THOMASVILLE.
&&
CLLocal storm report, Oct 8, 9:28 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
928 AM CDT SUN OCT 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM STORM SURGE 1 N CHICKASAW 30.78N 88.07W
10/08/2017 U0.00 FT MOBILE AL NWS EMPLOYEE
MAJOR FLOODING REPORTED NEAR A BOAT LAUNCH AT THE
INTERSECTION OF CHICKASAW CREEK AND HWY 43.
&&
DJOHNSONThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:23 PM CDT | Special Marine Warning | MOB | 67 min | |
| Oct 7, 7:28 PM CDT | Tornado Warning | MOB | Baldwin, Mobile, Washington | 47 min |
| Oct 7, 7:28 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 32 min |
| Oct 7, 7:33 PM CDT | Special Marine Warning | MOB | 57 min | |
| Oct 7, 8:11 PM CDT | Tornado Warning | MOB | Washington | 20 min |
| Oct 7, 8:21 PM CDT | Special Marine Warning | MOB | 54 min | |
| Oct 7, 9:13 PM CDT | Tornado Warning | MOB | Baldwin | 32 min |
| Oct 7, 9:18 PM CDT | Special Marine Warning | MOB | 57 min | |
| Oct 7, 9:27 PM CDT | Tornado Warning | MOB | Baldwin | 48 min |
| Oct 7, 9:43 PM CDT | Tornado Warning | MOB | Baldwin | 32 min |
| Oct 7, 9:52 PM CDT | Flash Flood Warning | MOB | Baldwin | 6 hr |
| Oct 7, 10:39 PM CDT | Special Marine Warning | MOB | 36 min | |
| Oct 7, 11:01 PM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 6 hr |
| Oct 7, 11:46 PM CDT | Flash Flood Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 6 hr |
| Oct 8, 1:31 AM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Conecuh, Monroe, Washington, Wilcox | 6 hr |
| Oct 8, 2:06 AM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia | 7 hr |
| Oct 8, 2:53 AM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Monroe, Wilcox | 6 hr |
| Oct 8, 3:41 AM CDT | Areal Flood Warning | MOB | Baldwin | 6 hr |
| Oct 8, 3:51 AM CDT | Areal Flood Warning | MOB | Mobile | 6 hr |
| Oct 8, 4:46 AM CDT | Flash Flood Warning | MOB | Butler, Wilcox | 4 hr |
| Oct 8, 4:58 AM CDT | Areal Flood Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe, Washington | 6 hr |
| Oct 8, 5:37 AM CDT | Areal Flood Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 6 hr |
| Oct 8, 6:15 AM CDT | Flash Flood Warning | MOB | Butler, Covington, Crenshaw | 3 hr |
| Oct 8, 7:20 AM CDT | Areal Flood Warning | MOB | Choctaw, Clarke, Conecuh, Monroe, Washington, Wilcox | 6 hr |
| Oct 8, 8:13 AM CDT | Small Craft Advisory | MOB | 17 hr | |
| Oct 8, 10:14 AM CDT | River Flood Warning | MOB | Covington, Escambia | 63 hr |
| Oct 8, 10:19 AM CDT | River Flood Warning | MOB | Mobile | 11 hr |
| Oct 8, 11:09 AM CDT | Areal Flood Warning | MOB | Butler, Conecuh, Covington, Escambia | 6 hr |
| Oct 8, 12:58 AM CDT | Tornado Warning | MOB | Okaloosa | 32 min |
| Oct 8, 1:18 AM CDT | Tornado Warning | MOB | Okaloosa | 27 min |
| Oct 8, 10:06 AM CDT | River Flood Warning | MOB | Okaloosa | 45 hr |
Nearby
High Surf Advisories in Florida, 2017High Surf Advisories in Alabama, 2017Every high surf advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.